Advertisement

On the algebraization of some complex schemes

  • Adrian Constantinescu
Conference paper
  • 232 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 1056)

Keywords

Prime Ideal Maximal Ideal Finite Type Maximal Chain Discrete Valuation Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    BĂnicĂ, C.; StĂnĂşilĂ, O., Algebraic Methods in the Global Theory of Complex Spaces, Ed. Academiei, Bucharest-London-New York, John Willey, (1976).Google Scholar
  2. 2.
    Brezuleanu A.; Radu, N., Lectures on algebra, Tip.Univ.Bucharest (1977).Google Scholar
  3. 3.
    Bourbaki, N., Algèbre commutative, Herman, Paris, (1961–1965).zbMATHGoogle Scholar
  4. 4.
    Bourbaki, N., Topologie générale, Quatrième Edition, Herman, Paris, (1965).Google Scholar
  5. 5.
    Constantinescu, A., Open embeddings of algebraic varieties in schemes and applications (Revised version), Preprint Series in Mathematics, INCREST, Bucharest, No.30(1979).Google Scholar
  6. 6.
    Constantinescu, A., Proper morphisms on noetherian schemes, Preprint Series in Math., INCREST, Bucharest,No.29(1979).Google Scholar
  7. 7.
    Constantinescu, A., Some remarks on proper morphisms of schemes, I, Rev. Roum.Math.Pure et Appl., T.XXV, No.7 (1980), p.1003–1018.MathSciNetzbMATHGoogle Scholar
  8. 8.
    Constantinescu, A., Schemes dominated by algebraic varieties, to appear.Google Scholar
  9. 9.
    Grothendieck, A.; Dieudonné, J., Eléments de Géometrie Algébrique, Publ.Math. de l'I.H.E.S., I–IV (1960–1967).Google Scholar
  10. 10.
    Goodman, J.E.; Landman, A., Varieties Proper over Affine Schemes, Inv.Math., vol.20, Fasc.4(1973), p.267–312.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Marot, J., Sur les anneaux universellement japonais, C.R.Acad.Paris, T.277, Série A(1973), p.1029–1031.MathSciNetzbMATHGoogle Scholar
  12. 12.
    McAdam, St., Saturated chains in noetherian rings, Indiana Univ.Math.J. 23 (1973/1974), p.719–728.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Mumford, D., Algebraic Geometry I, Complex Projective Varieties, Gundlehren der Math.Wiss.221, Springer-Verlag, Berlin,Heldelberg, New York, (1976).zbMATHGoogle Scholar
  14. 14.
    Nagata, M., Local rings, John Wiley, New York (1962).zbMATHGoogle Scholar
  15. 15.
    Ohi, T., A remark on "Nullstellensatz" of varieties, TRU Math. 12, No.2(1976), p.5–6.MathSciNetzbMATHGoogle Scholar
  16. 16.
    Ratliff, L.J., Jr., On quasi-unmixed local rings, the altitude formula and the chain condition for prime ideals, I, Am.J.Math. 91(1969), p.509–528.MathSciNetCrossRefGoogle Scholar
  17. 17.
    Serre, J.P., Algèbre locale, Multiplicités, Lect.Notes, vol.11, 2-ième ed. (1965).Google Scholar
  18. 18.
    Constantinescu, A., Schemes dominated by algebraic varieties and applications, Proc.of the Week of Alg.Geometry, Bucharest 1980, in Teubner-Texte zur Mathematik, Band 40, Leipzig (1981).Google Scholar
  19. 19.
    Constantinescu, A., Open embeddings of a algebraic varieties in schemes, II, Preprint Series in Mathematics, INCREST, Bucharest, No.45 (1982).Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Adrian Constantinescu
    • 1
  1. 1.Department of MathematicsNational Institute for Scientific and Technical Creation (INCREST)BucharestRomania

Personalised recommendations